MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 9600-9244-60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); High White Blood Cell Count (4594); Blood Protein Abnormal (4595)
Date of Event 01/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced an infection at their lead exit site along with an abscess.Patient's lead was removed, the abscess was incised, drained, and packed, and both oral and iv antibiotics were prescribed.
 
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The patient experienced an infection at their lead exit site during treatment targeting the suprascapular nerve.The patient's lead was removed at the emergency room (er) thirteen days after initial placement due to the reported infection.The presence of an abscess at the exit site was also reported.The abscess was incised, drained, and packed at the er.Blood tests were performed to characterize the issue and reportedly showed signs of elevated c-reactive protein (crp) and white blood cells (wbc); cultures were performed as well but no information regarding results of the cultures was available at the time of investigation.The patient was administered intravenous (iv) antibiotics and prescribed oral antibiotics for treatment of the issue.Per the report, the patient was taking methotrexate at the time of this issue and was known to be immunocompromised.Therefore, it is possible that the patient's medical history and medication usage unrelated to sprint may have caused or contributed to the reported issue.Per an update provided by a representative in contact with the patient, the issue was resolving.Therefore, no lasting adverse effects are anticipated.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
2163789067
MDR Report Key21393550
Report Number3011035812-2025-00002
Device Sequence Number12937871
Product Code NHI
UDI-Device Identifier00854001007588
UDI-Public(01)00854001007588(17)250624(10)73870481
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2025
Device Catalogue Number9600-9244-60
Device Lot Number73870481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale